Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Recurring TIAs. Taking medication, yoga classes. Should I change my exercises?

I am a female, 61yrs and have had a TIA when I was 50yrs and just three weeks ago I have two more TIAs. I am well and taking my medication . I have been attending yoga classes for some time now and I wanted to know if I should continue, I know I should not put my head lower than my knees but not sure about anything else I should not do or should I change my exercise.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
Dear Madam

If you are having TIA you may have a heart problem or narrowing in the carotid arteries. TIA may be indicator of an underlying important issue which needs to be looked into.

I would advice you to be evaluated by a cardiologist or a vascular surgeon before you proceed further with exercise.

Take care

Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor